Alert archive / Maine / Wind Chill Warnings in 2017
Wind Chill Warning 1, NWS Gray, ME
NWS Gray, ME issued this wind chill warning at Jan 8, 2017, 3:13 PM EST for Franklin County, Oxford County, Somerset County, Maine; Coos County, Grafton County, New Hampshire. It took effect at Jan 8, 2017, 8:00 PM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2017, 3:13 PM EST (20:13 UTC)
- In effect from
- Jan 8, 2017, 8:00 PM EST
- Expired
- Jan 9, 2017, 9:00 AM EST
- In force
- 13 hr
- Issued by
- NWS Gray, ME
Counties Franklin County, ME, Oxford County, ME, Somerset County, ME, Coos County, NH, Grafton County, NH
The radar
The Portland,ME radar (KGYX), 104 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
485 WWUS41 KGYX 082013 WSWGYX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 313 PM EST SUN JAN 8 2017 ...WIND CHILL WARNING FOR THE MOUNTAINS OF MAINE AND NEW HAMPSHIRE... .VERY COLD ARCTIC TEMPERATURES OVERNIGHT COMBINED WITH NORTHWEST WINDS WILL RESULT IN WIND CHILL READINGS REACHING AS LOW AS -35 DEGREES BELOW ZERO IN SOME EXPOSED AREAS. MEZ007>009-NHZ001>003-091015- /O.NEW.KGYX.WC.W.0001.170109T0100Z-170109T1400Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON- INCLUDING THE CITIES OF...UPTON...WILSONS MILLS...ANDOVER... BYRON...MIDDLE DAM...ROXBURY...SOUTH ARM...COBURN GORE...DAVIS... OQUOSSOC...RANGELEY...AVON...KINGFIELD...PHILLIPS... NEW PORTLAND...BRASSUA...LONG POND...MOOSEHEAD...PITTSTON FARM... SEBOOMOOK...BINGHAM...JACKMAN...ERROL...MILLSFIELD...COLEBROOK... BERLIN...DUMMER...MILAN...YORK POND...LANCASTER...BETHLEHEM... LINCOLN...LITTLETON...SUGAR HILL...THORNTON...WATERVILLE VALLEY... WOODSTOCK 313 PM EST SUN JAN 8 2017 ...WIND CHILL WARNING IN EFFECT FROM 8 PM THIS EVENING TO 9 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM EST MONDAY. * HAZARD TYPES...WIND CHILLS OF AT LEAST -30F. * WIND CHILL...AS LOW AS 30 TO 35 BELOW DUE TO TEMPERATURES 12 BELOW TO ZERO...AND WINDS NORTHWEST 5 TO 10 MPH. * TIMING...TONIGHT INTO MONDAY MORNING. * IMPACTS...EXPOSURE COULD RESULT IN FROSTBITE OR EVEN HYPOTHERMIA. * WINDS...NORTHWEST 5 TO 10 MPH. * TEMPERATURES...12 BELOW TO ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$
2 follow-up statements
844 WWUS41 KGYX 090225 WSWGYX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 925 PM EST SUN JAN 8 2017 ...WIND CHILL WARNING FOR THE MOUNTAINS OF MAINE AND NEW HAMPSHIRE... .VERY COLD ARCTIC TEMPERATURES OVERNIGHT COMBINED WITH NORTHWEST WINDS WILL RESULT IN WIND CHILL READINGS REACHING AS LOW AS 35 DEGREES BELOW ZERO IN SOME EXPOSED AREAS ABOVE 2500 FT. MEZ007>009-NHZ001>003-091400- /O.CON.KGYX.WC.W.0001.000000T0000Z-170109T1400Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON- INCLUDING THE CITIES OF...UPTON...WILSONS MILLS...ANDOVER... BYRON...MIDDLE DAM...ROXBURY...SOUTH ARM...COBURN GORE...DAVIS... OQUOSSOC...RANGELEY...AVON...KINGFIELD...PHILLIPS... NEW PORTLAND...BRASSUA...LONG POND...MOOSEHEAD...PITTSTON FARM... SEBOOMOOK...BINGHAM...JACKMAN...ERROL...MILLSFIELD...COLEBROOK... BERLIN...DUMMER...MILAN...YORK POND...LANCASTER...BETHLEHEM... LINCOLN...LITTLETON...SUGAR HILL...THORNTON...WATERVILLE VALLEY... WOODSTOCK 925 PM EST SUN JAN 8 2017 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM EST MONDAY... * HAZARD TYPES...DANGEROUS WIND CHILL VALUES. * WIND CHILL...AS LOW AS 32 BELOW DUE TO TEMPERATURES 15 BELOW TO 4 ABOVE ZERO...AND WINDS NORTHWEST 5 TO 10 MPH. * TIMING...TONIGHT INTO MONDAY MORNING. * IMPACTS...EXPOSURE COULD RESULT IN FROSTBITE OR EVEN HYPOTHERMIA. * WINDS...NORTHWEST 5 TO 10 MPH. * TEMPERATURES...15 BELOW TO 4 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$
504 WWUS41 KGYX 090801 WSWGYX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 301 AM EST MON JAN 9 2017 ...WIND CHILL WARNING FOR THE MOUNTAINS OF MAINE AND NEW HAMPSHIRE... .VERY COLD AIR TEMPERATURES OVERNIGHT, COMBINED WITH NORTHWEST WINDS, WILL RESULT IN WIND CHILL READINGS REACHING AS LOW AS 35 DEGREES BELOW ZERO IN SOME EXPOSED AREAS ABOVE 2500 FT. MEZ007>009-NHZ001>003-091400- /O.CON.KGYX.WC.W.0001.000000T0000Z-170109T1400Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON- INCLUDING THE CITIES OF...UPTON...WILSONS MILLS...ANDOVER... BYRON...MIDDLE DAM...ROXBURY...SOUTH ARM...COBURN GORE...DAVIS... OQUOSSOC...RANGELEY...AVON...KINGFIELD...PHILLIPS... NEW PORTLAND...BRASSUA...LONG POND...MOOSEHEAD...PITTSTON FARM... SEBOOMOOK...BINGHAM...JACKMAN...ERROL...MILLSFIELD...COLEBROOK... BERLIN...DUMMER...MILAN...YORK POND...LANCASTER...BETHLEHEM... LINCOLN...LITTLETON...SUGAR HILL...THORNTON...WATERVILLE VALLEY... WOODSTOCK 301 AM EST MON JAN 9 2017 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * HAZARD TYPES...DANGEROUS WIND CHILL VALUES. * WIND CHILL...AS LOW AS 35 BELOW DUE TO TEMPERATURES 2 BELOW TO 15 BELOW ZERO...AND WINDS NORTHWEST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH. * TIMING...THROUGH MID MORNING. * IMPACTS...EXPOSURE COULD RESULT IN FROSTBITE OR EVEN HYPOTHERMIA. * WINDS...NORTHWEST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...2 BELOW TO 15 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ ES
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this wind chill warning went out at Jan 8, 9:49 AM EST, 5 hours 24 minutes earlier.
Area forecast discussion, Jan 8, 9:49 AM EST, 5 hours 24 minutes before
Area Forecast Discussion
National Weather Service Gray ME
949 AM EST Sun Jan 8 2017
.SYNOPSIS...
An upper trough will cross the area later today producing a few
clouds and snow showers. The trough could produce a few brief
mountain snow squalls as well. A ridge of high pressure will build
across the region tonight, with clearing skies and diminishing
winds producing subzero readings away from the coast tonight. The
high pressure ridge will slide offshore on Monday. The milder
return flow will introduce a few afternoon clouds along with the
chance of a few mountain snow showers. A more significant storm
system will arrive for the mid week period.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
945 am update: Input latest obs data. Only a few minor tweaks
needed. Adjusted sky cover for current clear conditions across
area with clouds still expected in the afternoon. No other
changes.
555 AM...Minor ESTF update to reflect current satellite trends as
well as latest mesonet in near term grids. Lowered marine
headline to SCA's throughout.
Prev Disc...
At 07z...a 990 millibar ocean low was centered southeast of Nova
Scotia. The western periphery of its associated precipitation
shield was rapidly shrinking and exiting the coast on NWS Doppler
radar. The associated shortwave with this disturbance is also
exiting the coast shortly with GOES imagery showing clearing
behind it. For today...the departing ocean low will tap even
colder air on a northwest breeze. The potent upper trough on GOES
water vapor imagery this morning over the Great Lakes will race
east with heating and cool pool resulting in broken cloud cover
and a few snow showers later this morning and during the
afternoon. Over the higher terrain there may even be a few brief
snow squall with this feature and passage of associated arctic
boundary. Highs today will range from the single numbers in the
mountains to near 20 over southeast New Hampshire and along the
coastline. However...the northwest breeze with shave several
degrees off actual air temperatures today.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
Behind the trough...clearing tonight with a few clouds and
flurries lingering this evening in the mountains. The surface
ridge will build east and winds will drop off. Still some question
whether we'll see wind chill criteria met for a few hours tonight
in the mountains...so will highlight in the HWO for now. Lows will
range from the single numbers above zero over extreme southeast
New Hampshire and the immediate Maine coastline...and zero to 10
below elsewhere. On Monday...the high pressure ridge will shift
offshore. After a frigid start...we'll rebound to the teens and
lower 20s. Morning sunshine will be followed by increasing clouds
as warmer air begins to return. There could be a few late day warm
air advection snow showers across the mountains...otherwise a dry
day across the forecast area.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Changes are on the way to the large scale pattern in the
extended...but for the first part of the forecast we will still be
dealing with winter.
For the time being anyway ridging continues in place across
AK...spilling cold air into the center of the continent. While a
lack of blocking to the NE will allow the next s/wv trof to cut
thru the Great Lakes...a cold surface high will be retreating
across the Northeast. A retreating high is not ideal for cold air
damming...but Ely flow and precip falling into the column by Tue
evening will allow some damming to develop in place. The column
looks cold enough for snowfall everywhere at onset...but the
boundary layer warms quickly near the coast for a change over to
rain. I undercut guidance on warming inland however...as that
should be slow going to erode that cold air. The warm nose however
does not look very pronounced at this time...with warmest mid
level temps arriving after the precip exits. That being said...the
pattern does support some mixed precip...and analog guidance does
show at least a brief freezing rain threat too. A GFS/ECMWF blend
of mid level temps produces mainly rain or snow across the
area...and that seems fair given the above reasoning.
Beyond that gets a little more interesting. The next s/wv trof
ejects quickly behind the departing cold front and lifts into the
Northeast Thu. The 08.00z GFS has more confluence aloft behind the
first system...and so develops a modest high pressure that crosses
New England just ahead of the second system. The ECMWF on the
other hand had very little in the way of high pressure or CAA
behind the first system...and the second is left with a much more
stale and mild air mass. The GFS would offer a better chance at
mixed precip...and so it will need to be monitored for trends.
For now I stayed with a GFS/ECMWF blend aloft...which does produce
some mixing across interior zones.
By the weekend the pattern aloft is starting to noticeably change
from recent weeks. Ridging in AK will look to be replaced by
trofing. And with a persistent -PNA we are at risk for a milder
period of wx...aloft anyway. Another persistent signal is a lot
of confluence across Quebec at H5 with the latest ECMWF EPS. That
could lead to sneaky high pressure events just to our N...which
would help keep low level colder air in place. So a relatively
active pattern with low level colder air lurking and warmth aloft
could make for messy forecasts. And the GFS and ECMWF are both
hinting at that towards the tail end of their runs a little over a
week from now. That pattern likely will not be long lived
however...as trofing in AK will tend to scour out the cold source
in Canada...with the real cold remaining bottled up well N.
&&
.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
Short Term /through Monday/...bcmg VFR throughout by 12z. Areas
of MVFR btw 16z and 22z in ceiling and -shsn with brief lcl IFR
psb in mountain snow squalls. VFR throughout aft 22z through 23z
Monday.
Long Term...High pressure and VFR initially in control of the
region will give way to IFR or lower conditions by Tue evening.
WAA and increasing moisture will likely lead to widespread low
clouds S of the mtns. It will also be cold enough at onset to be
-SN for all terminals. The coast will warm and change to RA more
quickly...while interior terminals may see a period of -FZRA or
PL. Strong SSWly low level jet may bring a period of LLWS to
coastal terminals especially Tue night. Downsloping winds may
keep HIE VFR or MVFR the longest...but behind the cold front on
Wed winds becoming Wly will lead to upslope cloud development. We
do not look to clear out for very long however...as the next
system fast approaches from the SW. More overrunning and low
clouds are expected with this system.
&&
.MARINE...
Short Term /through Monday/...Winds and seas will continue to
diminish and I suspect current marine headlines to be replaced
with SCA for most or all of the waters later this morning. Expect SCA
conditions will continue into tonight over the outer waters.
Long Term...Winds will increase and seas will build starting Tue
as Sly flow develops ahead of the next low pressure system. This
one looks to track well inland...and will sustain Sly flow over
the waters. A period of gale force winds is possible Tue night
just ahead of the trailing cold front. Sly flow continues though
as a warm front quickly approaches midweek. SCA conditions look
likely to continue thru the end of the week.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory until 4 PM EST this afternoon for
ANZ150>154.
&&
NEAR TERM...Marine
SHORT TERM...Marine
LONG TERM...CempaHazardous weather outlook, Jan 8, 5:58 AM EST, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 558 AM EST SUN JAN 8 2017 MEZ007>009-NHZ001-002-091100- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS- 558 AM EST SUN JAN 8 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL MAINE...WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. MUCH COLDER AIR WILL MOVE INTO THE REGION TODAY AND TONIGHT. TEMPERATURES ARE EXPECTED TO FALL WELL BELOW ZERO TONIGHT ACROSS THE MOUNTAINS. IF THERE IS ANY BREEZE OVERNIGHT WIND CHILLS VALUES MAY APPROACH 20 BELOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A WINTRY MIX OF PRECIPITATION IS POSSIBLE TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ012>014-018>028-NHZ003>015-091100- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH- 558 AM EST SUN JAN 8 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE...WESTERN MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A WINTRY MIX OF PRECIPITATION IS POSSIBLE TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-091100- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 558 AM EST SUN JAN 8 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ES
In the hours before
Local storm report, Jan 8, 10:41 AM EST, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1041 AM EST SUN JAN 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 AM SNOW 1 SE WAKEFIELD 43.56N 71.01W
01/08/2017 M2.0 INCH CARROLL NH COCORAHS
&&
EVENT NUMBER GYX1700159
BROWNLocal storm report, Jan 8, 10:42 AM EST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1042 AM EST SUN JAN 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 AM SNOW 2 WSW ROLLINSFORD 43.23N 70.86W
01/08/2017 M2.3 INCH STRAFFORD NH COCORAHS
&&
EVENT NUMBER GYX1700160
BROWNLocal storm report, Jan 8, 10:50 AM EST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1050 AM EST SUN JAN 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM SNOW 9 W WINTHROP 44.30N 70.16W
01/08/2017 M1.0 INCH ANDROSCOGGIN ME COCORAHS
24 HOUR SNOWFALL.
0320 AM SNOW 3 SSW CHICHESTER 43.21N 71.41W
01/08/2017 M1.5 INCH MERRIMACK NH COCORAHS
24 HOUR SNOWFALL.
0600 AM SNOW 3 ESE RINDGE 42.73N 71.95W
01/08/2017 M2.5 INCH CHESHIRE NH COCORAHS
24 HOUR SNOWFALL.
0600 AM SNOW 3 SSE BELMONT 44.38N 69.14W
01/08/2017 M1.8 INCH WALDO ME COCORAHS
24 HOUR SNOWFALL.
0610 AM SNOW 2 SSW FREEPORT 43.83N 70.12W
01/08/2017 M1.8 INCH CUMBERLAND ME COCORAHS
24 HOUR SNOWFALL.
0615 AM SNOW 1 SE EAST WAKEFIELD 43.60N 70.99W
01/08/2017 M2.0 INCH CARROLL NH COCORAHS
24 HOUR SNOWFALL.
0620 AM SNOW 2 WSW WINTHROP 44.30N 70.00W
01/08/2017 M1.0 INCH KENNEBEC ME COCORAHS
24 HOUR SNOWFALL.
0630 AM SNOW 3 SSE WAYNE 44.30N 70.06W
01/08/2017 M1.2 INCH KENNEBEC ME COCORAHS
24 HOUR SNOWFALL.
0630 AM SNOW 1 WSW BATH 43.93N 69.86W
01/08/2017 M1.5 INCH SAGADAHOC ME COCORAHS
24 HOUR SNOWFALL.
0630 AM SNOW 1 SSW MONT VERNON 42.88N 71.68W
01/08/2017 M1.8 INCH HILLSBOROUGH NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW NNW WEST FALMOUTH 43.75N 70.30W
01/08/2017 M1.5 INCH CUMBERLAND ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 NE WELLS 43.35N 70.56W
01/08/2017 M1.4 INCH YORK ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW NE TREVETT 43.89N 69.67W
01/08/2017 M1.4 INCH LINCOLN ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 5 N YORK 43.24N 70.63W
01/08/2017 M1.9 INCH YORK ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 3 SE NEW GLOUCESTER 43.92N 70.26W
01/08/2017 M1.6 INCH CUMBERLAND ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 NNE BIDDEFORD 43.49N 70.43W
01/08/2017 M2.0 INCH YORK ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 NW DRESDEN 44.11N 69.74W
01/08/2017 M1.3 INCH LINCOLN ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 4 SW WELLS 43.30N 70.64W
01/08/2017 M2.4 INCH YORK ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 W WINDSOR 44.31N 69.60W
01/08/2017 M1.3 INCH KENNEBEC ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 3 N WINTERPORT 44.69N 68.85W
01/08/2017 M1.6 INCH WALDO ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 4 NNE AMHERST 42.91N 71.61W
01/08/2017 M2.0 INCH HILLSBOROUGH NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 WNW KENNEBUNK 43.39N 70.58W
01/08/2017 M2.0 INCH YORK ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 NW BOW 43.15N 71.56W
01/08/2017 M1.9 INCH MERRIMACK NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 E DOVER 43.19N 70.87W
01/08/2017 M2.0 INCH STRAFFORD NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 3 WSW NORTHWOOD 43.20N 71.26W
01/08/2017 M1.9 INCH ROCKINGHAM NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 WSW NORTHWOOD 43.19N 71.19W
01/08/2017 M2.0 INCH ROCKINGHAM NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 3 WSW DEERFIELD 43.13N 71.28W
01/08/2017 M2.1 INCH ROCKINGHAM NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 WSW ROLLINSFORD 43.22N 70.86W
01/08/2017 M2.3 INCH STRAFFORD NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 ESE STRATHAM 43.01N 70.88W
01/08/2017 M2.9 INCH ROCKINGHAM NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 3 ENE HOLLIS 42.76N 71.54W
01/08/2017 M2.7 INCH HILLSBOROUGH NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 E EXETER 42.97N 70.92W
01/08/2017 M4.1 INCH ROCKINGHAM NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 4 ESE SOLON 44.95N 69.78W
01/08/2017 M1.0 INCH SOMERSET ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 3 NW ACTON 43.57N 70.94W
01/08/2017 M1.5 INCH YORK ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 6 WNW PORTLAND 43.70N 70.31W
01/08/2017 M1.2 INCH CUMBERLAND ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 4 NW PALMYRA 44.87N 69.42W
01/08/2017 M1.1 INCH SOMERSET ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 3 NW UNION 44.24N 69.32W
01/08/2017 M1.5 INCH KNOX ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 3 W UNION 44.21N 69.34W
01/08/2017 M2.0 INCH KNOX ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 E GORHAM 43.68N 70.43W
01/08/2017 M1.0 INCH CUMBERLAND ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 4 NE TOPSHAM 43.97N 69.89W
01/08/2017 M1.2 INCH SAGADAHOC ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 SW NEWCASTLE 44.03N 69.57W
01/08/2017 M1.4 INCH LINCOLN ME COCORAHS
24 HOUR SNOWFALL.
0715 AM SNOW 4 NE PARSONSFIELD 43.77N 70.87W
01/08/2017 M1.0 INCH YORK ME COCORAHS
24 HOUR SNOWFALL.
0715 AM SNOW 1 S FAYETTE 44.39N 70.03W
01/08/2017 M1.0 INCH KENNEBEC ME COCORAHS
24 HOUR SNOWFALL.
0720 AM SNOW 4 W CUMBERLAND CENTER 43.80N 70.33W
01/08/2017 M1.5 INCH CUMBERLAND ME COCORAHS
24 HOUR SNOWFALL.
0730 AM SNOW 4 WNW SEARSMONT 44.38N 69.26W
01/08/2017 M1.4 INCH WALDO ME COCORAHS
24 HOUR SNOWFALL.
0730 AM SNOW S FREEPORT 43.85N 70.10W
01/08/2017 M1.8 INCH CUMBERLAND ME COCORAHS
24 HOUR SNOWFALL.
0737 AM SNOW 4 SSE CONCORD 43.18N 71.52W
01/08/2017 M1.5 INCH MERRIMACK NH COCORAHS
24 HOUR SNOWFALL.
0740 AM SNOW 5 S PHIPPSBURG 43.75N 69.80W
01/08/2017 M1.5 INCH SAGADAHOC ME COCORAHS
24 HOUR SNOWFALL.
0745 AM SNOW 5 W NORTH BERWICK 43.30N 70.84W
01/08/2017 M1.5 INCH YORK ME COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW SSW PITTSFIELD 43.30N 71.33W
01/08/2017 M1.5 INCH MERRIMACK NH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 1 ENE GREENVILLE 42.78N 71.78W
01/08/2017 M2.7 INCH HILLSBOROUGH NH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 6 NE WINTHROP 44.38N 69.90W
01/08/2017 M1.1 INCH KENNEBEC ME COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 5 NNW GREENE 44.25N 70.18W
01/08/2017 M1.0 INCH ANDROSCOGGIN ME COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 1 NE NORTH WATERBORO 43.63N 70.71W
01/08/2017 M1.3 INCH YORK ME COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 2 SSW WESTPORT ISLAND 43.89N 69.71W
01/08/2017 M1.7 INCH LINCOLN ME COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 3 SW ROCKPORT 44.15N 69.11W
01/08/2017 M2.5 INCH KNOX ME COCORAHS
24 HOUR SNOWFALL.
0930 AM SNOW 2 S NEW BOSTON 42.94N 71.69W
01/08/2017 M2.3 INCH HILLSBOROUGH NH COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER GYX1700161
EVENT NUMBER GYX1700162
EVENT NUMBER GYX1700163
EVENT NUMBER GYX1700164
EVENT NUMBER GYX1700165
EVENT NUMBER GYX1700166
EVENT NUMBER GYX1700167
EVENT NUMBER GYX1700168
EVENT NUMBER GYX1700169
EVENT NUMBER GYX1700170
EVENT NUMBER GYX1700171
EVENT NUMBER GYX1700172
EVENT NUMBER GYX1700173
EVENT NUMBER GYX1700174
EVENT NUMBER GYX1700175
EVENT NUMBER GYX1700176
EVENT NUMBER GYX1700177
EVENT NUMBER GYX1700178
EVENT NUMBER GYX1700179
EVENT NUMBER GYX1700180
EVENT NUMBER GYX1700181
EVENT NUMBER GYX1700182
EVENT NUMBER GYX1700183
EVENT NUMBER GYX1700184
EVENT NUMBER GYX1700185
EVENT NUMBER GYX1700186
EVENT NUMBER GYX1700187
EVENT NUMBER GYX1700188
EVENT NUMBER GYX1700189
EVENT NUMBER GYX1700190
EVENT NUMBER GYX1700191
EVENT NUMBER GYX1700192
EVENT NUMBER GYX1700193
EVENT NUMBER GYX1700194
EVENT NUMBER GYX1700195
EVENT NUMBER GYX1700196
EVENT NUMBER GYX1700197
EVENT NUMBER GYX1700198
EVENT NUMBER GYX1700199
EVENT NUMBER GYX1700200
EVENT NUMBER GYX1700201
EVENT NUMBER GYX1700202
EVENT NUMBER GYX1700203
EVENT NUMBER GYX1700204
EVENT NUMBER GYX1700205
EVENT NUMBER GYX1700206
EVENT NUMBER GYX1700207
EVENT NUMBER GYX1700208
EVENT NUMBER GYX1700209
EVENT NUMBER GYX1700210
EVENT NUMBER GYX1700211
EVENT NUMBER GYX1700212
EVENT NUMBER GYX1700213
EVENT NUMBER GYX1700214
EVENT NUMBER GYX1700215
EVENT NUMBER GYX1700216
BROWNLocal storm report, Jan 8, 11:01 AM EST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1101 AM EST SUN JAN 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 AM SNOW ELIOT 43.10N 70.77W
01/08/2017 M2.6 INCH YORK ME COOP
&&
EVENT NUMBER GYX1700217
BROWNLocal storm report, Jan 8, 11:31 AM EST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1131 AM EST SUN JAN 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 AM SNOW 1 NW SEABROOK 42.90N 70.89W
01/08/2017 M6.0 INCH ROCKINGHAM NH TRAINED SPOTTER
&&
EVENT NUMBER GYX1700218
BROWNLocal storm report, Jan 8, 11:32 AM EST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1132 AM EST SUN JAN 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 AM SNOW 1 E KINGSTON 42.94N 71.03W
01/08/2017 M4.6 INCH ROCKINGHAM NH TRAINED SPOTTER
&&
EVENT NUMBER GYX1700219
BROWNThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 3:04 PM EST | Heavy Freezing Spray Advisory | GYX | 16 hr |
Nearby
Wind Chill Warnings in Maine, 2017Wind Chill Warnings in New Hampshire, 2017Every wind chill warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.